Social Anxiety Support Forum banner
1 - 2 of 2 Posts

· Chief Worrier
Joined
·
2,072 Posts
Discussion Starter · #1 ·
i've been taking zoloft for 3 or 4 weeks now, and for the most part i haven't had any side effects. a few mild headaches at first, some nausea in the morning. and yeah it aggravated my acne for 5 or 6 days, but it's clearing up now and the headaches and nausea are mostly gone. i've been trying to work backwards from taking my medication at 1am to the point where i take it at 10pm because i'm about to start school again and will no longer be staying up so late, but tonight i forgot and didn't take it until 1:30am. is that enough of a gap to cause a headache? like, withdrawal? or is the headache i've had for the past few hours unrelated?
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top